MathSciNet Relay Station
MathSciNet bibliographic data
MR52860 53.0X
Yano, Kentaro On $n$-dimensional Riemannian spaces admitting a group of motions of order $n(n-1)/2+1$. Trans. Amer. Math. Soc. 74, (1953). 260–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement